Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
o('.')o

okay why is this happening?!?!?

in the past week or so my face around my chin has been breaking out [[not really bad tho]] && i have loads of clogged pores. any solutions.

pictures are below. sorry if they arent the best.

Share this post


Link to post
Share on other sites

oh yeah and umm does anyone know of products i might be able to get rid of the under the skin bumps.

thank you guys so much in advance.

Share this post


Link to post
Share on other sites

ok, it appears you have something like what i got. Wash your face 3 times a day with a warm rag. I am not telling any medicines cause i do not want to be responsible for you getting messed up from them. But if i was you i would look under the following ones to my derm:

ProActiv

MinoCyline

Tazorac

Benzoyl

Benzaclin

Not all of htem just one of them their are many others though

Share this post


Link to post
Share on other sites

ya, just don't take too much. Ask your derm whether to take minocyline (if you decide to) how many itmes a day. I used to take it 2 a day, now 1 a day. I will probably ask him for something different in 3 months if my face is no better.

Share this post


Link to post
Share on other sites

i say a combo of stievamycin gel + minocyclin.

i second that, if that doesnt work. benzaclin with mino.

Share this post


Link to post
Share on other sites

i am on Tanzorac, Minocyline, and Benzaclin so I will tell you how it works for me in about 2 weeks or so.

Share this post


Link to post
Share on other sites

My recommendation

Don't touch your face. It helped when I wanted to touch my face to sit on my hands or touch something else instead. I was furious with anyone who even came near my face.

Make sure you use BP all over your face and not just on the zits. Get yourself into a regimen, even if it's not the one here. Trust me you'll need a regimen whatever that is and you need to stick to it if it works. Like excercise even until the day you die.

Don't say not that bad though this kind of acne if continual can cause scarring. See a dermo asap and don't say to yourself it's not bad enough or it's just being a teenager, get some professional help. Remember there is no cure, just management.

I'd use an anti inflammatory for those under the skin acne. Some people use topical, some even say to put ice on them.

Make sure you're not taking too many vitamins, some of them can actually cause acne e.g. too much vitamin C

Oh yeah and don't be fooled by those commercials. Switch from clearasil to a cheaper more effective product.

Hope that gives you some ideas

Share this post


Link to post
Share on other sites

Make sure you use more natural ways to help your acne then Medication. I made adn started my own Regime.

Share this post


Link to post
Share on other sites
Guest chon_bon

your clearasil cream is probably a 10% bp concentration. you should get dan's csr gel, which is a 2.5%, so u can apply it to your entire face as often as twice a day.

Share this post


Link to post
Share on other sites

Make sure you're not taking too many vitamins, some of them can actually cause acne e.g. too much vitamin C

How does excess vitamin C cause acne?

I shouldn't have said cause my meaning was that too much vitamins alongside too little are harmful and could worsen acne.

Taking too much of a vitamin or mineral can be toxic and dangerous. When you take vitamins you want them to act as an antioxident which for instance help circulation and aid in digestion. Taking for example too much vitamin C means it becoming a pro-oxidant (a substance thought to promote cancer, heart disease, and stroke, the opposite of an antioxidant). Too much of certain vitamin B supplements can make your acne worse. High doses of B1, B6 and B12 vitamin supplements have been shown to worsen acne and promote hair loss. Even too much vitamin A can worsen acne.

Your body has to get rid of excess toxins somehow and they could do that by giving you extra Acne.

Anyway except the B1, B6 and B12 studies none of the other information about vitamins has been proven to make your acne better or worse. Just thoughts and theories.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×